# SDR CALA2012101700673

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 43,319 hours, 16,082 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17001CA01
- Part serial: 1837
- Condition: Malfunctioned
- Location: Fwd E/E
- Part time: 37,915 hours, 12,717 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

IAS DISAGREE DISPLAYED ON CAPT AND F/O SCREENS - F/O AIRSPEED DEE MED OK. CAPTS INOP.  CORRECTED ON LANDING.  CAPT'S IAS WENT TO 45 IN DECENT ALT WAS 600'' HIGH PITOT PROBE INSP CK OK IAW AMM 34-11-01-200-804 STATIC PORT IN SPN CHK OK IAW AMM34-11-02-200-803 PITOT PROBE AOA SENSOR & AMP; TAT PROBE HEATER SYS TEST OK. IAW AMM30-31-00-730-801 ADIRS OPN TEST OK IAW AMM34-21-00-710-801 STATIC & AMP; TOTAL AIR PRESS SYS TEST OK IAW AMM34-11-00-790-802 CAPT & AMP; F/O ASI ALT IND AGREE. RII C/O.
